Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 91, NWS Grand Forks, ND

July 2, 2018Cass County, Traill County, North Dakota; Clay County, Norman County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 2, 2018, 10:45 PM CDT for Cass County, Traill County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2018, 10:45 PM CDT (03:45 UTC)
Expired
Jul 2, 2018, 11:45 PM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clay County, MN, Norman County, MN, Cass County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 56 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:50 PM CDTHAIL 1Argusville, NDPHOTO OF QUARTER SIZED HAIL IN ARGUSVILLE VIA SOCIAL MEDIA.
Jul 2, 10:50 PM CDTHAIL 1.75Argusville, NDRELAYED FROM BROADCAST MEDIA.
Jul 2, 11:04 PM CDTHAIL 1.256 W Borup, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1720 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS53 KFGF 030345
SVRFGF
MNC027-107-NDC017-097-030445-
/O.NEW.KFGF.SV.W.0091.180703T0345Z-180703T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
1045 PM CDT MON JUL 2 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clay County in northwestern Minnesota...
  Western Norman County in northwestern Minnesota...
  Northeastern Cass County in southeastern North Dakota...
  Southeastern Traill County in southeastern North Dakota...

* Until 1145 PM CDT.

* At 1044 PM CDT, severe thunderstorms were located along a line
  extending from near Averill to near Prosper, moving north at 30
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Kragnes around 1045 PM CDT.
  Felton and Argusville around 1055 PM CDT.
  Borup around 1105 PM CDT.
  Gardner around 1110 PM CDT.
  Grandin around 1120 PM CDT.

Other locations impacted by these severe thunderstorms include West
Argusville.

This includes Interstate 29 between mile markers 73 and 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4695 9721 4741 9703 4744 9624 4699 9654
TIME...MOT...LOC 0344Z 200DEG 26KT 4703 9662 4700 9710 

HAIL...1.25IN
WIND...60MPH
 
$$

NC/DJR
3 follow-up statements
938 
WWUS53 KFGF 030408
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1108 PM CDT MON JUL 2 2018

MNC027-107-NDC017-097-030445-
/O.CON.KFGF.SV.W.0091.000000T0000Z-180703T0445Z/
Clay MN-Norman MN-Cass ND-Traill ND-
1108 PM CDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN CLAY...WESTERN NORMAN...NORTHEASTERN CASS AND
SOUTHEASTERN TRAILL COUNTIES...

At 1107 PM CDT, severe thunderstorms were located along a line
extending from near Borup to near Perley, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Borup around 1110 PM CDT.
  Halstad around 1125 PM CDT.
  Hadler around 1140 PM CDT.

This includes Interstate 29 between mile markers 80 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4707 9704 4742 9688 4744 9624 4704 9651
TIME...MOT...LOC 0407Z 217DEG 36KT 4719 9641 4718 9689 

HAIL...1.25IN
WIND...60MPH
 
$$

NC
502 
WWUS53 KFGF 030423
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1123 PM CDT MON JUL 2 2018

MNC027-NDC017-097-030432-
/O.CAN.KFGF.SV.W.0091.000000T0000Z-180703T0445Z/
Clay MN-Cass ND-Traill ND-
1123 PM CDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY...
NORTHEASTERN CASS AND SOUTHEASTERN TRAILL COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4718 9680 4742 9667 4744 9624 4718 9642
TIME...MOT...LOC 0422Z 224DEG 28KT 4725 9636 4725 9665 

$$

MNC107-030445-
/O.CON.KFGF.SV.W.0091.000000T0000Z-180703T0445Z/
Norman MN-
1123 PM CDT MON JUL 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL NORMAN COUNTY...

At 1122 PM CDT, severe thunderstorms were located along a line
extending from near Twin Valley to 7 miles southwest of Ada, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Ada around 1135 PM CDT.
  Hadler around 1140 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4718 9680 4742 9667 4744 9624 4718 9642
TIME...MOT...LOC 0422Z 224DEG 28KT 4725 9636 4725 9665 

HAIL...1.00IN
WIND...60MPH
 
$$

NC/DJR
270 
WWUS53 KFGF 030438
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1138 PM CDT MON JUL 2 2018

MNC107-030448-
/O.EXP.KFGF.SV.W.0091.000000T0000Z-180703T0445Z/
Norman MN-
1138 PM CDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NORMAN COUNTY WILL
EXPIRE AT 1145 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with these thunderstorms.

LAT...LON 4718 9680 4742 9667 4744 9624 4718 9642
TIME...MOT...LOC 0438Z 200DEG 26KT 4735 9631 4735 9660 

$$

NC/DJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 10:00 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 2, 10:00 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1000 PM CDT Mon Jul 2 2018

.UPDATE...
Issued at 950 PM CDT Mon Jul 2 2018

Storms have formed with hail the primary impact with multiple
reports of hail greater than an inch and up to 2.8 inches in SE
ND. Expecting the strongest storms to continue to move to the
east northeast from Fargo to the SD/ND border.

UPDATE Issued at 818 PM CDT Mon Jul 2 2018

Severe thunderstorm watch has been issued for SE ND and Wilkin Co
in MN until 2AM. Primary concerns will be winds up to 70mph and
hail up to 2 inches. Activity is slowly organizing and scattered
along a line from Park Rapids MN to near Gwinner ND. Potentially a
couple rounds of convection to watch over the next 5 to 6 hours
with current storms and then storms to the west as they move into
SE ND around midnight.

UPDATE Issued at 646 PM CDT Mon Jul 2 2018

Continuing to sit an wait for convection to develop across the
southern portions of the Red River valley. Given satellite trends
and mesoanalysis isolated to scattered storms should develop in
the next hour or two. Thinking 700mb height rises late this
afternoon have kept activity in check. Agitated CU field in SE ND
showing some enhanced towers over the past hour. Will continue to
monitor. Also will be watching area in SW ND and its evolution for
expansion and or increase of PoPs for the overnight.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 329 PM CDT Mon Jul 2 2018

Afternoon radar and visible satellite observations show lingering
shower activity across the southern River Valley has created a
weak cold pool along the I-94 corridor. This airmass is
characterized by temperatures in the low 70s and dewpoints in the
low 60s, and differentiates a more dry airmass to the north across
eastern North Dakota/northwest Minnesota and a less stable airmass
further south across the tri-state area. Afternoon RAP analysis
additionally show differing air masses with MLCAPE values 500 -
1500 J/kg building across SD/west MN under a strong cap. This
suggests that the more likely area for convective initiation later
today will be focused further south across northeast SD along a
surface warm front evident in afternoon surface obs. With a shear
environment of around 55 knots of effective bulk shear organized
convection is possible in this area.

Recent CAMS show this convection beginning in the 23-01 UTC time
frame and propagating east/northeastward along the southwest
border of the forecast area (roughly from the Wadena to Park
Rapids area). Backed winds at the surface in response to a
deepening surface low to the west along with strengthening mid
level winds due to the nocturnal LLJ may allow low level ESRH
supportive of a tornado threat, though this might be limited by a
multicell storm mode. Hail and strong winds remain the greatest
threat. Finally, some CAMS suggest storms developing along I-94
further west and propagating into the Valley City/Fargo area later
tonight, though the influence of the more stable airmass
currently in place over this region may reduce the chance for
severe storms.

Convection beginning in Montana this evening is expected to
propagate east/northeastward during the overnight hours into
eastern ND/northwest MN through the morning hours. Clearing
conditions mid day Tuesday may allow for enough
insolation/destabilization to allow for a few afternoon
thunderstorms across northwest MN Tuesday afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 329 PM CDT Mon Jul 2 2018

An active weather pattern through Wednesday night will bring
continued chances for showers and thunderstorms, with a quiet period
from Thursday to Saturday night.

On Tuesday evening, thunderstorms look likely to develop both along
1) the cold front draped along the MT/ND border and 2) along a sfc
front draped from north central MN into western SD. Despite
lingering showers and storms during the day and mid level capping
Tuesday afternoon, there is potential for some discrete cells or
clusters of storms initiating in areas south of Highway 2 Tuesday
afternoon and evening, as moderate to strong surface based
instability and favorable shear develop amidst high temperatures in
the 90s and dew points in the lower 70s. Additionally most models
suggest this activity and/or other activity developing in the
remainder of Dakotas would likely merge into a complex or cluster of
storms Tuesday night along the nose of the low level jet, as surface
low and an upper shortwave push east across the Dakotas.

With this potent setup, the threat for severe weather will persist
Tuesday night into Wednesday, as any remaining complex or cluster
pushes through eastern ND into northern MN. Large hail to 1.5
inches, damaging winds to 60 mph, and a tornado or two are all
possible threats with severe storms. In addition, an unusually moist
environment sets up Tuesday night and Wednesday with precipitable
water values in the 1.5 to 2.5 inch range and in the 95th to 99th
percentile range of NAEFS climatology. This will yield a notable
threat for heavy rain and perhaps flash flooding, particularly with
the overnight thunderstorms.

For Independence Day, additional shower and thunderstorm activity
will remain possible through the day as the aforementioned complex
pushes out of the area and the cold front remains in the region.
Thus rain chances are most likely to impact any morning or mid day
activities as activity gradually exits eastward along and ahead of
the front. Rain chances are expected to exit the immediate Red River
Valley by Wednesday evening, with remaining shower or storm activity
moving out of the northwest quarter of MN Wednesday evening.

For Thursday through Saturday, a quiet weather pattern sets up with
high pressure and ridging aloft. High temperatures will still remain
in the upper 70s to near 90 degrees during this timeframe, but some
relief from humidity will be felt under a drier airmass.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 646 PM CDT Mon Jul 2 2018

Scattered thunderstorms possible across the area and could impact any
TAF site during the next 24 hours though to uncertain to add to
TAF for a specific time.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...JK
SHORT TERM...AM
LONG TERM...BP
AVIATION...JK
Hazardous weather outlook, Jul 2, 4:45 AM CDT, 18 hours before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
445 AM CDT Mon Jul 2 2018

MNZ004>009-NDZ006>008-014>016-054-030945-
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Western Walsh County-
445 AM CDT Mon Jul 2 2018

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Today and Tonight

A few stray thunderstorms will be possible late tonight, but most
of the severe weather is expected to stay south of the Highway 2
corridor during the next 24 hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for some isolated severe thunderstorms Tuesday
afternoon and night, with hail up to quarters and wind gusts to 60
mph the primary threat. Thunderstorm activity will continue into
Wednesday, although details will depend on how previous day's
thunderstorms play out. Some heavy rainfall will also be possible
Tuesday and into Wednesday with rich moisture flowing into the
area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

MNZ001>003-013>017-022>024-027>032-040-NDZ024-026>030-038-039-049-
052-053-030945-
West Polk-Norman-Clay-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-
Cass-Ransom-Sargent-Richland-
445 AM CDT Mon Jul 2 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

There is a chance for severe thunderstorms this evening and
overnight, particularly in southeastern North Dakota and west
central Minnesota. Hail of an inch or more will be the primary
threat, although some wind gusts to 60 mph are not out of the
question. Thunderstorms will continue to redevelop for much of the
night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for some scattered severe thunderstorms Tuesday
afternoon and night, with hail of around 1 inch and wind gusts to
60 mph the primary threat, although an isolated tornado is not of
the question. Thunderstorm activity will continue into Wednesday,
although details will depend on how previous day's thunderstorms
play out. Some heavy rainfall will also be possible Tuesday and
into Wednesday with rich moisture flowing into the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

JR

In the hours before

Local storm report, Jul 2, 9:46 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
946 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             10 SSW LISBON           46.30N 97.76W
07/02/2018  E1.00 INCH       Ransom             ND   PUBLIC

            VERY HEAVY RAINS AND A FEW LARGE HAIL.

&&

GGUST
Special weather statement, Jul 2, 9:52 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
952 PM CDT MON JUL 2 2018

MNZ002-003-022-027-030330-
West Becker MN-Clay MN-Mahnomen MN-Norman MN-
952 PM CDT MON JUL 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...SOUTHEASTERN
NORMAN...SOUTHWESTERN MAHNOMEN AND NORTHWESTERN BECKER COUNTIES UNTIL
1030 PM CDT...

At 952 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ulen, or 27 miles northeast of Fargo, moving northeast at 15 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Ulen around 1000 PM CDT.
  Syre around 1020 PM CDT.
  Flom and Twin Valley around 1030 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4697 9633 4711 9650 4734 9619 4713 9594
TIME...MOT...LOC 0252Z 231DEG 12KT 4710 9633

NC
Local storm report, Jul 2, 9:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             5 ESE LISBON            46.41N 97.59W
07/02/2018  E1.25 INCH       Ransom             ND   PUBLIC

&&

GGUST
Local storm report, Jul 2, 10:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1007 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             10 SSW LISBON           46.30N 97.76W
07/02/2018  E1.00 INCH       Ransom             ND   PUBLIC

            VERY HEAVY RAINS AND A FEW LARGE HAIL.

0944 PM     HAIL             5 ESE LISBON            46.41N 97.59W
07/02/2018  E1.25 INCH       Ransom             ND   PUBLIC

&&

GGUST
Special weather statement, Jul 2, 10:15 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1015 PM CDT MON JUL 2 2018

MNZ022-023-027-030400-
West Becker MN-Mahnomen MN-South Clearwater MN-
1015 PM CDT MON JUL 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAHNOMEN...NORTH CENTRAL
BECKER AND SOUTHERN CLEARWATER COUNTIES UNTIL 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waubun, or 28 miles north of Detroit Lakes, moving northeast at 40
mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Mahkonce and Naytahwaush around 1035 PM CDT.
  Roy Lake around 1040 PM CDT.
  Lower Rice Lake and Rice Lake around 1045 PM CDT.
  Zerkel around 1050 PM CDT.
  Upper Rice Lake around 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

If on or near Lower Rice Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4711 9593 4722 9607 4724 9607 4749 9535
      4724 9518
TIME...MOT...LOC 0314Z 246DEG 35KT 4722 9589

NC
Local storm report, Jul 2, 10:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1024 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             1 SSW WEST FARGO        46.86N 96.91W
07/02/2018  E1.25 INCH       Cass               ND   BROADCAST MEDIA

            BROADCAST METEOROLOGIST OBSERVED A FEW HALF DOLLAR SIZED
            HAIL LASTING 2-3 MINUTES WITHIN ALONG WITH QUARTER SIZED
            HAIL.

&&

CJONES

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:51 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent54 min
Jul 2, 9:27 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent48 min
Jul 2, 9:44 PM CDTSpecial Weather StatementFGFSargent46 min
Jul 2, 9:59 PM CDTSevere Thunderstorm WarningFGFCass46 min
Jul 2, 11:01 PM CDTSpecial Weather StatementFGFCass14 min
Jul 2, 11:19 PM CDTSpecial Weather StatementFGFCass41 min
Jul 3, 7:00 AM CDTSpecial Weather StatementFGFRansom, Sargent60 min
Jul 3, 7:25 AM CDTSpecial Weather StatementFGFBarnes, Cass, Griggs, Steele50 min
Jul 3, 7:44 AM CDTSpecial Weather StatementFGFRichland, Sargent46 min
Jul 2, 9:52 PM CDTSpecial Weather StatementFGFNorman38 min
Jul 2, 10:15 PM CDTSpecial Weather StatementFGFMahnomen45 min
Jul 2, 10:20 PM CDTSevere Thunderstorm WarningFGFClay, Norman40 min
Jul 2, 10:58 PM CDTSpecial Weather StatementFGFGrant32 min
Jul 2, 11:05 PM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Mahnomen40 min
Jul 2, 11:15 PM CDTSpecial Weather StatementFGFMahnomen60 min
Jul 2, 11:27 PM CDTSpecial Weather StatementFGFClay33 min
Jul 2, 11:30 PM CDTSpecial Weather StatementFGFGrant30 min
Jul 2, 11:41 PM CDTSpecial Weather StatementFGFNorman34 min
Jul 2, 11:48 PM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk27 min
Jul 3, 12:03 AM CDTSpecial Weather StatementFGFGrant27 min
Jul 3, 10:17 AM CDTSpecial Weather StatementFGFGrant58 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.